# SDR BAQA088344

- Difficulty date: July 1, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 6,894 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Adapter
- Part number: 704A33640088
- Part serial: 2815281728272
- Condition: Bulged
- Location: Frequency
- Part time: 770 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FREQUENCY ADAPTER BULGING.   REPLACED WITH SERVICEABLE UNITS.
